# SDR UPS06847672

- Difficulty date: August 11, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71
- Aircraft serial: 45944
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT, DISARM CHECK LIGHT INTERMITTENT INOP.  RELAMPED EMERGENCY EXIT LIGHT PER M/M 33-10-00.  OPS CHECK GOOD.
